American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(2250) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] John Scheuneman. Examples of compact locally affine spaces. Bull. Amer. Math. Soc. 77 (1971) 589-592. MR 0290370.
Abstract, references, and article information   
View Article: PDF

[2] R. W. Richardson Jr.. Deformations of Lie subgroups. Bull. Amer. Math. Soc. 77 (1971) 92-96. MR 0268327.
Abstract, references, and article information   
View Article: PDF

[3] Charles Freifeld. A conjecture concerning transitive subalgebras of Lie algebras. Bull. Amer. Math. Soc. 76 (1970) 331-333. MR 0252574.
Abstract, references, and article information   
View Article: PDF

[4] Joan L. Dyer. A nilpotent Lie algebra with nilpotent automorphism group. Bull. Amer. Math. Soc. 76 (1970) 52-56. MR 0249544.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1